# SDR AALA201705049028

- Difficulty date: May 3, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N929NN
- Make and model: Boeing 737823
- Aircraft serial: 33322
- Aircraft time: 12,856 hours, 5,157 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING REAR SPAR IN LEFT WHEEL WELL, VAPOR BARRIER HAS A 6 INCH CRACK.   ACCOMPLISHED INTERIM FIBERGLASS SEALANT PATCH REPAIR IAW SRM 57-10-10-2R-2.
